# SDR 97ZZZX374

- Difficulty date: December 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N202KA
- Make and model: Beech 200BEECH
- Aircraft serial: BB272
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 1013840257
- Condition: Cracked
- Location: Lt Pilot
- Part time: 2,489 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL 22,000 IN ICING CONDITIONS, OUTER PANE OF LEFT PILOT POSITION WINDSCREEN CRACKED, DUE TO ANTI-ICE ELEMENT ANOMALY, WHICH CAUSED A TEMPERATURE DIFFERENTIAL.  ABOUT 80 EACH INSTANTANEOUS CRACKS OCCURRED.  FLIGHT DISCONTINUED.  REPLACED WINDSCREEN WITH NEW.
